# SDR REXA2016050700783

- Difficulty date: May 7, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N8886A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7886
- Aircraft time: 24,541 hours, 21,843 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR NOT LIGHTING UP, EMER LIGHTS.  REPAIRED WIRE AT LIGHT IAW ESPM 20-16-00.  OPERATIONS CHECKED GOOD.
